# SDR AALA202112142757

- Difficulty date: December 13, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737*
- Aircraft serial: 30599
- Aircraft time: 59,537 hours, 24,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REPEAT WRITE UP FROM DECEMBER 7 2021, MIC NUMBER 8007681. EMERGENCY EXIT LIGHTS ILLUMINATED ON LANDING OUT AT GATE. REMOVED AND REPLACED FLIGHT ATTENDANT AFT LIGHTING CONTROL PANEL PER AMM 33-20-00 OPERATIONS CHECK GOOD.
